# SDR USAASB00262

- Difficulty date: September 18, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Left Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1680 - FLIGHT RETURNED TO FIELD AT CLT DUE TO A LEFT MAIN LANDING GEAR RED LIGHT REMAINING ILLUMINATED WITH GEAR HANDLE IN UP OR OFF POSITION.  ON GEAR EXTENSION, ALL INDICATIONS (THREE GREEN LIGHTS) WERE NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG UPLOCK SENSOR PER MM 32-61-21.  GEAR SWING AND OPERATIONAL CHECK GOOD.  (M)
